EconPapers    
Economics at your fingertips  
 

Nonsmooth Vector Functions and Continuous Optimization

V. Jeyakumar and D.T. Luc
Additional contact information
V. Jeyakumar: University of New South Wales
D.T. Luc: University of Avignon

in Springer Optimization and Its Applications from Springer, currently edited by Pardalos, Panos, Thai, My T. and Du, Ding-Zhu

Date: 2008
ISBN: 978-0-387-73717-1
References: Add references at CitEc
Citations: View citations in EconPapers (10)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Chapters in this book:

Ch 1 Pseudo-Jacobian Matrices
V. Jeyakumar and D.T. Luc
Ch 2 Calculus Rules for Pseudo-Jacobians
V. Jeyakumar and D.T. Luc
Ch 3 Openness of Continuous Vector Functions
V. Jeyakumar and D.T. Luc
Ch 4 Nonsmooth Mathematical Programming Problems
V. Jeyakumar and D.T. Luc
Ch 5 Monotone Operators and Nonsmooth Variational Inequalities
V. Jeyakumar and D.T. Luc

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spopap:978-0-387-73717-1

Ordering information: This item can be ordered from
http://www.springer.com/9780387737171

DOI: 10.1007/978-0-387-73717-1

Access Statistics for this book

More books in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spopap:978-0-387-73717-1